# SDR DALA2016011400319

- Difficulty date: December 31, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,482 hours, 32,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 540, 4" ABOVE STR 27, RT AT FASTENER.  IAW SRM 53-00-01, REPAIR 6, PAGE 201, SEC II.  DRILLED OUT FASTENER, INSPECTED WITH 10X, INSTALLED BLIND FASTENER, TREATED AND PAINTED.  ZONE A, CAT C, REPAIR INSPECTION, INTERVAL AT 1000 CYCLES.  TIME LIMIT FOR CAT A, REPAIR 3000, FLIGHT CYCLES NOT TO EXCEED 24 MONTHS.  REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSP 21-0553-8-7105, SN 00683, REP 21-0553-8-7106, SN 00683 L/L.
